Skip to content
Lump in the throat
avatar
Sunny007 posted:
I have developed a lump in the throat that is causing difficulty in swallowing. It is not painful though.

I have an outbreak of genital herpes. I did not consult a doctor and did a five days of acyclovir twice a day by mistake. It controlled the genital herpes but I got it back. I researched on internet and figured out that I need to take a dose of acyclovir every four hours. I started it and it is my fourth day today. The symptoms of herpes are almost gone.

However for last three days i have been sneezing really hard, I have developed coarse voice. Now tonight out of no where I feel this lump in my throat.

I dont know whether it is a sideeffect of acyclovir.

what should i do?
Reply


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.